# SDR AALA991841

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS NEAR FORWARD ENTRY INOPERATIVE.  SECURED EMERGENCY EXIT FLOORPATH LIGHT CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
